Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Erratum to ``Second main theorems for meromorphic mappings and moving hyperplanes with truncated counting functions''


Author: Si Duc Quang
Journal: Proc. Amer. Math. Soc. 148 (2020), 3195-3197
MSC (2010): Primary 32H30, 32A22; Secondary 30D35
DOI: https://doi.org/10.1090/proc/14955
Published electronically: April 15, 2020
Original Article: Proc. Amer. Math. Soc. 147 (2019), 1657-1669.
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This erratum concerns Lemma 3.1 in the original paper [Proc. Amer. Math. Soc. 147 (2019), pp. 1657-1669]. The statement of that lemma needs to be slightly changed since the statement of Claim 3.5 must be changed. The proof of the lemma is mostly still kept as the original one with some lines modified. This change does not effect the proof of the main results.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32H30, 32A22, 30D35

Retrieve articles in all journals with MSC (2010): 32H30, 32A22, 30D35


Additional Information

Si Duc Quang
Affiliation: Department of Mathematics, Hanoi National University of Education, 136-Xuan Thuy, Cau Giay, Hanoi, Vietnam; and Thang Long Institute of Mathematics and Applied Sciences, Nghiem Xuan Yem, Hoang Mai, Hanoi, Vietnam
Email: quangsd@hnue.edu.vn

DOI: https://doi.org/10.1090/proc/14955
Keywords: Nevanlinna theory, second main theorem, meromorphic mapping, moving hyperplane
Received by editor(s): October 2, 2019
Published electronically: April 15, 2020
Additional Notes: This research was funded by Vietnam National Foundation for Science and Technology Development (NAFOSTED) under grant number 101.04-2018.01.
Communicated by: Filippo Bracci
Article copyright: © Copyright 2020 American Mathematical Society